MathSciNet Relay Station
MathSciNet bibliographic data
MR442045 17B05
Patera, J.; Winternitz, P. Subalgebras of real three- and four-dimensional Lie algebras. J. Mathematical Phys. 18 (1977), no. 7, 1449–1455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement